MathSciNet Relay Station
MathSciNet bibliographic data
MR1250466 20C15
Geck, Meinolf; Pfeiffer, Götz On the irreducible characters of Hecke algebras. Adv. Math. 102 (1993), no. 1, 79–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement